Affordable Access

Access to the full text

Ideal lattices over totally real number fields and Euclidean minima

Authors
  • Bayer-Fluckiger, Eva1
  • Suarez, Ivan1
  • 1 Ecole Polytechnique Fédérale de Lausamme, Institut de Mathématiques Bernoulli, Lausanne, CH-1015, Switzerland , Lausanne (Switzerland)
Type
Published Article
Journal
Archiv der Mathematik
Publisher
Birkhäuser-Verlag
Publication Date
Mar 01, 2006
Volume
86
Issue
3
Pages
217–225
Identifiers
DOI: 10.1007/s00013-005-1469-9
Source
Springer Nature
Keywords
License
Yellow

Abstract

.

Report this publication

Statistics

Seen <100 times